# SDR CALA9600818

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83870
- Make and model: Doug DC-9-82
- Aircraft serial: 48056
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 4 INCH CRACK IN MID CARGO DOOR SKIN AT HANDLE CUTOUT.  THE CRACK WAS STOP DRILLED AND A DOUBLER WAS INSTALLED IAW SRM 52-05, FIGURE 30.
